Change search
ReferencesLink to record
Permanent link

Direct link
Refined multidimensional Hardy-type inequalities via superquadracity
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
Department of Mathematics and Statistics, University of Cape Coast.
2008 (English)In: Banach Journal of Mathematical Analysis, ISSN 1735-8787, Vol. 2, no 2, 129-139 p.Article in journal (Refereed) Published
Abstract [en]

Some new refined multidimensional Hardy-type inequalities for p 2 and their duals are derived and discussed. Moreover, these inequalities hold in the reversed direction when 1 < p 2. The results obtained are based mainly on some new results for superquadratic and subquadratic functions. In particular, our results further extend the recent results in [J.A. Oguntuase and L.-E. Persson, Refinement of Hardy's inequalities via superquadratic and subquadratic functions, J

Place, publisher, year, edition, pages
2008. Vol. 2, no 2, 129-139 p.
Research subject
URN: urn:nbn:se:ltu:diva-16004Local ID: f96741c0-13d1-11de-ae64-000ea68e967bOAI: diva2:988980
Validerad; 2008; 20090318 (ysko)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(303 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 303 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Search in DiVA

By author/editor
Oguntuase, JamesPersson, Lars-ErikEssel, Emmanuel Kwame
By organisation
Mathematical Science
In the same journal
Banach Journal of Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link